# SDR WX0A2017020373226

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 39,695 hours, 25,809 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, DURING CRUISE RECEIVED WHEEL NW STRG FAULT ON UPPER ECAM. UNABLE STEER AIRCRAFT WITH EITHER TILLER PER MAINTENANCE REQUEST.  TROUBLE SHOT PER TSM, CLEANED WATER OFF SERVO CONNECTOR. FAULT CLEARED, OPS CHECK AND TAXI CHECK WITH CREW WAS SUCCESSFUL.
